| Catalog Number |
CID-20-30 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Common name & product code- ptm, koe.Name and address: (b)(6).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
As reported, prior to an unknown procedure the user opened a sphere inflation device and found a white foreign substance on the device.The user then wiped the device with gauze and used it to complete the procedure.There were no adverse effects to the patient reported.
Additional Manufacturer Narrative
This report is being submitted as a correction.Upon further review, it has been determined that atrion is the labeled manufacturer of the complaint device and is therefore responsible for all regulatory reporting and complaint investigation requirements.The complaint information has been provided to the manufacturer (atrion) and entered in the complaint file by cook inc.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.